Martin Golumbic
Martin Golumbic
Professor of Computer Science, University of Haifa
Verified email at cs.haifa.ac.il
Title
Cited by
Cited by
Year
Algorithmic graph theory and perfect graphs
MC Golumbic
Elsevier, 2004
60452004
Complexity and algorithms for reasoning about time: A graph-theoretic approach
MC Golumbic, R Shamir
Journal of the ACM (JACM) 40 (5), 1108-1133, 1993
2721993
Graph sandwich problems
MC Golumbic, H Kaplan, R Shamir
Journal of Algorithms 19 (3), 449-473, 1995
2511995
On the clique-width of some perfect graph classes
MC Golumbic, U Rotics
International Journal of Foundations of Computer Science 11 (03), 423-443, 2000
2422000
Four strikes against physical mapping of DNA
PW Goldberg, MC Golumbic, H Kaplan, R Shamir
Journal of Computational Biology 2 (1), 139-152, 1995
2141995
Tolerance graphs
MC Golumbic, AN Trenk
Cambridge University Press, 2004
1982004
Tolerance graphs
MC Golumbic, CL Monma, WT Trotter Jr
Discrete Applied Mathematics 9 (2), 157-170, 1984
1891984
Trapezoid graphs and their coloring
I Dagan, MC Golumbic, RY Pinter
Discrete Applied Mathematics 21 (1), 35-46, 1988
1861988
Perfect elimination and chordal bipartite graphs
MC Golumbic, CF Goss
Journal of Graph Theory 2 (2), 155-163, 1978
1841978
The edge intersection graphs of paths in a tree
MC Golumbic, RE Jamison
Journal of Combinatorial Theory, Series B 38 (1), 8-22, 1985
1751985
Spill code minimization techniques for optimizing compliers
D Bernstein, M Golumbic, Y Mansour, R Pinter, D Goldin, H Krawczyk, ...
ACM SIGPLAN Notices 24 (7), 258-263, 1989
1721989
Trivially perfect graphs
MC Golumbic
Discrete Mathematics 24 (1), 105-107, 1978
1551978
Comparability graphs and intersection graphs
MC Golumbic, D Rotem, J Urrutia
Discrete Mathematics 43 (1), 37-46, 1983
1541983
On the complexity of DNA physical mapping
MC Golumbic, H Kaplan, R Shamir
Advances in Applied Mathematics 15 (3), 251-261, 1994
1481994
New results on induced matchings
MC Golumbic, M Lewenstein
Discrete Applied Mathematics 101 (1-3), 157-165, 2000
1402000
The complexity of comparability graph recognition and coloring
MC Golumbic
Computing 18 (3), 199-208, 1977
1311977
A generalization of interval graphs with tolerances
MC Golumbic, CL Monma
Proceedings of the 13th Southeastern Conference on Combinatorics, Graph …, 1982
1131982
Irredundancy in circular arc graphs
MC Golumbic, RC Laskar
Discrete Applied Mathematics 44 (1-3), 79-89, 1993
1061993
Edge and vertex intersection of paths in a tree
MC Golumbic, RE Jamison
Discrete Mathematics 55 (2), 151-159, 1985
991985
Stability in circular arc graphs
MC Golumbic, PL Hammer
Journal of Algorithms 9 (3), 314-320, 1988
981988
The system can't perform the operation now. Try again later.
Articles 1–20